# SDR SRAA971011

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Nr 9 Smoke Det
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NR 9 AND NR 10 SMOKE DETECTOR, WOULD NOT TEST.  INSPECTED AND FOUND WIRE BROKEN DURING LOADING.  NR 9 SMOKE DETECTOR REPAIRED, OPS CHECK GOOD IAW DC8 MM CH 26.
